English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Stability Theorem for Systems with Discrete Parameters and Arbitrary Circulatory Forces

MPS-Authors
There are no MPG-Authors in the publication available
External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Teichman, J. (1979). A Stability Theorem for Systems with Discrete Parameters and Arbitrary Circulatory Forces. Journal of Applied Mathematics and Physics, 30, 1027-1029.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0028-BDD2-1
Abstract
There is no abstract available